Volume 1 Issue 2 (2016)

  1. Haar Wavelet Method for the Solution of Two-dimensional Hyperbolic Partial Differential Equations
    Sumana R. Shesha, M. Tejuswini and Achala L. Nargund | Download | Publication Certificate

  2. Block-wise Density Distribution of Primes less than a Trillion in Arithmetical Progressions 9\textit{n} + \textit{k}
    Neeraj Anant Pande | Download | Publication Certificate

  3. Some Results on Characterizations of Compact Spaces Towards on Topological Transitive Maps
    Dr. Pralahad Mahagaonkar | Download | Publication Certificate